# SDR CA100219010

- Difficulty date: February 12, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cessna 750
- Aircraft time: 3,208 hours
- Engine: Allsn AE3007C
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Condition: Seized
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED CABIN PAC SUPPLY DUCT TEMP VERY HOT AND UNCONTROLLABLE IN CRUISE.  INVESTIGATION OF ENVIRONMENTAL SYS FOUND CABIN ACM SEIZED. UNIT WAS REPLACED WITH OVERHAULED UNIT AND GROUND TESTED SERVICEABLE IAW AMM 12 AND 21. ACFT PRODUCT SUPPORT WAS CONTACTED TO REVIEW ACM FAILURE RATES. MFG INDICATED A NORMAL LIFESPAN OF ACMS IN THIS APPLICATION IS APPROX 750 A/F HRS. (TC 20100219010)
